Allergy Community
Bruising after allergy shot
About This Community:

This patient support community is for discussions relating to airbourne allergies, eye allergies, shots, anaphylaxis, asthma, children's allergies, hives, insect stings, rhinitis, sinuses, and allergies to drugs, foods, and pets.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Bruising after allergy shot

I have recently initiated getting weekly allergy shots (2 shots in each arm).  I only seem to reaction to one of the four shots I receive, but the problem is that I develope a bruise with that one shot as well.  My arm has so many bruises on it from my "reaction" shot that it looks like I have been abused.  I'm still trying to get rid of the bruises I got from the allergy ID testing I had over a month ago.  Again, I only developed a bruise at the sites that I had a reaction to.  During my last visit to the allergist, I asked to see the doctor to discuss what might be causing the bruising in this one shot, but was instructed by both the NP and injecting nurse that I need to see my PCP to find out why I am brusing so "easily".  If I were bruising with all four shots, yes, I would see my PCP, but the bruising only occurs with the shot that I have a reaction to. When I questioned if my shots could be given in a more disclosed part of my body, the injecting nurse very rudely informed me that allergy shots in general can only be given in the arm.  Has anyone experienced anything like this and if so could you please let me know what helped and what/if it was determined why this happens.  I'm almost to the point of discontinuing my allergy shots.
Related Discussions
Avatar_f_tn
Hi,

You need to reconsult with your allergy specialist about this for sure and get a proper clinical examination done. You should call up the clinic and be firm about getting an appointment with him/her.

Till then apply calamine lotion at the site of the lesions and take some oral antihistamine or antiallergic medications.

The bruising would mean that either the dose of the shots needs to be diluted more or the dose decreased - giving the shots at another place is definitely not the solution.

Let us know about what your doctor advises and post us about how you are doing.

Post us if you need any further information.

Regards.
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Allergy Community Resources
RSS Expert Activity
469720_tn?1388149949
Blank
Abdominal Aortic Aneurysm-treatable... Blank
Oct 04 by Lee Kirksey, MDBlank
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
Top Asthma & Allergy Answerers
Avatar_f_tn
Blank
evewisewoman
Toronto, ON
746512_tn?1388811180
Blank
Tammy2009
Calgary, AB
612551_tn?1247839157
Blank
Jerry_NJ
NJ
363281_tn?1353103243
Blank
SassyLassie
Hanmer Springs, New Zealand